NAUSEA AFTER ANESTHESIA [I CAN DO THIS πŸ˜„] Dr. Raj

If child is scheduled to have anesthesia or had anesthesia you may be worried of nausea and vomiting. Common question is what should i do? Nausea after anesthesia can be distressing. In this video, the reasons for nausea and scientifically tested home treatment are explained. Nausea after anesthesia can lead to dehydration, increase post surgery pain, and hospital readmissions. The treatment can be effectively used to reduce nausea. Thank you for watching. πŸ”΄SUBSCRIBEπŸ”΄ https://www.youtube.com/HealthForKiddies healthforkiddies.com Facebook: https://www.facebook.com/healthforkiddies Twitter: https://twitter.com/healthforkiddie Instagram: https://www.instagram.com/healthforkiddies/

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: